Alert archive / Oklahoma / Flash Flood Watches in 2012

Flash Flood Watch 2, NWS Norman, OK

April 30, 20128 counties in Oklahoma

NWS Norman, OK issued this flash flood watch at Apr 30, 2012, 4:14 AM CDT for 8 counties in Oklahoma. It was in force for 24 hr.

The area

The counties it named.

The facts

Issued
Apr 30, 2012, 4:14 AM CDT (09:14 UTC)
Expired
May 1, 2012, 4:38 AM CDT
In force
24 hr
Issued by
NWS Norman, OK
Flood severity
None

Counties Alfalfa County, OK, Garfield County, OK, Grant County, OK, Kay County, OK, Major County, OK, Noble County, OK, Woods County, OK, Woodward County, OK

The radar

The Vance AFB radar (KVNX), 18 km from the middle of the area, began a volume at 09:14 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Lamont, OK (KLMN), launched 00:00Z, 9.2 hours before the alert went out and 57 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lamont, OK at 00:00Z on 2012-04-30Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2178 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lamont, OK at 00:00Z on 2012-04-30The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 119 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2178 J/kg
Mixed-layer CIN
-1 J/kg
Mixed-layer LCL
761 m above ground
0-6 km bulk shear
52 kt
0-1 km storm-relative helicity
119 m²/s²
0-3 km storm-relative helicity
95 m²/s²
Significant tornado parameter
1.0
Supercell composite
4.4

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

527 
WGUS64 KOUN 300914
FFAOUN

URGENT - IMMEDIATE BROADCAST REQUESTED
FLOOD WATCH
NATIONAL WEATHER SERVICE NORMAN OK
414 AM CDT MON APR 30 2012

...ADDITIONAL HEAVY RAINFALL CAN BE EXPECTED TODAY AND 
TONIGHT ACROSS PARTS OF FAR NORTHERN AND FAR NORTHWESTERN 
OKLAHOMA AND WILL LIKELY CAUSE FLASH FLOODING...

OKZ005>008-010>013-302100-
/O.NEW.KOUN.FF.A.0002.120430T0914Z-120501T1200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
WOODS-ALFALFA-GRANT-KAY-WOODWARD-MAJOR-GARFIELD-NOBLE-
INCLUDING THE CITIES OF...ALVA...CHEROKEE...MEDFORD...
PONCA CITY...WOODWARD...FAIRVIEW...ENID...PERRY
414 AM CDT MON APR 30 2012

...FLASH FLOOD WATCH IN EFFECT THROUGH TUESDAY MORNING...

THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A

* FLASH FLOOD WATCH FOR PORTIONS OF NORTHERN OKLAHOMA AND 
  NORTHWEST OKLAHOMA...INCLUDING THE FOLLOWING AREAS...IN 
  NORTHERN OKLAHOMA...GARFIELD...GRANT...KAY AND NOBLE. IN 
  NORTHWEST OKLAHOMA...ALFALFA...MAJOR...WOODS AND WOODWARD. 

* THROUGH TUESDAY MORNING

* ADDITIONAL SHOWERS AND THUNDERSTORMS WILL BRING ONE TO THREE
  INCHES OF RAINFALL TODAY AND TONIGHT TO FAR NORTHERN AND FAR
  NORTHWESTERN OKLAHOMA. THE HEAVIEST RAINFALL IS EXPECTED
  TONIGHT. THIS ADDITIONAL RAINFALL WILL BE IN ADDITION TO THE TWO
  TO LOCALLY NINE INCHES OF RAINFALL THAT HAS OCCURRED OVER THE
  PAST TWO DAYS.
 
* THIS HEAVY RAINFALL ON ALREADY SATURATED GROUND WILL RESULT IN
  FLASH FLOODING...ESPECIALLY ON SMALL STREAMS AND LOW WATER
  CROSSINGS. THE RISK OF FLOODING WILL BE GREATEST WHERE STORMS
  TRAIN OVER THE SAME AREAS...PARTICULARLY THOSE AREAS THAT
  RECEIVED HEAVY RAINFALL OVER THE PAST TWO DAYS INCLUDING KAY
  COUNTY AND THE PONCA CITY AREA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLASH FLOOD WATCH MEANS THAT CONDITIONS WILL LIKELY DEVELOP
THAT LEAD TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS
SITUATION.

MONITOR WEATHER FORECASTS AND INFORMATION. MAKE PLANS TO GET TO
HIGHER GROUND IF FLOODING HAPPENS.

&&

$$

MBS
2 follow-up statements
988 
WGUS64 KOUN 302011
FFAOUN

FLOOD WATCH
NATIONAL WEATHER SERVICE NORMAN OK
311 PM CDT MON APR 30 2012

...ADDITIONAL HEAVY RAINFALL CAN BE EXPECTED TONIGHT ACROSS PARTS
OF FAR NORTHERN AND FAR NORTHWESTERN OKLAHOMA AND WILL LIKELY
CAUSE FLASH FLOODING...

OKZ005>008-010>013-011100-
/O.CON.KOUN.FF.A.0002.000000T0000Z-120501T1200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
WOODS-ALFALFA-GRANT-KAY-WOODWARD-MAJOR-GARFIELD-NOBLE-
INCLUDING THE CITIES OF...ALVA...CHEROKEE...MEDFORD...
PONCA CITY...WOODWARD...FAIRVIEW...ENID...PERRY
311 PM CDT MON APR 30 2012

...FLASH FLOOD WATCH REMAINS IN EFFECT THROUGH TUESDAY MORNING...

THE FLASH FLOOD WATCH CONTINUES FOR

* PORTIONS OF NORTHERN OKLAHOMA AND NORTHWEST OKLAHOMA... 
  INCLUDING THE FOLLOWING AREAS...IN NORTHERN OKLAHOMA... 
  GARFIELD...GRANT...KAY AND NOBLE. IN NORTHWEST OKLAHOMA... 
  ALFALFA...MAJOR...WOODS AND WOODWARD. 

* THROUGH TUESDAY MORNING

* SHOWERS AND THUNDERSTORMS WILL BRING AROUND ONE TO TWO
  ADDITIONAL INCHES OF RAINFALL THROUGH TONIGHT TO FAR NORTHERN
  AND FAR NORTHWESTERN OKLAHOMA. THE HEAVIEST RAINFALL IS EXPECTED
  CLOSE TO MIDNIGHT. DUE TO RECENT HEAVY RAINFALL ACROSS NORTHERN
  OKLAHOMA...ANY ADDITIONAL RAINFALL WILL RESULT IN FLASH FLOODING.

* FLASH FLOODING WILL BE LIKELY ON SMALL STREAMS AND LOW WATER
  CROSSINGS IF ADDITIONAL RAINFALL OCCURS. THE RISK OF FLOODING
  WILL BE GREATEST WHERE STORMS TRAIN OVER THE SAME
  AREAS...PARTICULARLY THOSE AREAS THAT RECEIVED HEAVY RAINFALL
  OVER THE PAST TWO DAYS INCLUDING KAY COUNTY AND THE PONCA CITY
  AREA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLASH FLOOD WATCH MEANS THAT CONDITIONS WILL LIKELY DEVELOP
THAT LEAD TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS
SITUATION.

MONITOR WEATHER FORECASTS AND INFORMATION. MAKE PLANS TO GET TO
HIGHER GROUND IF FLOODING HAPPENS.

&&

$$
560 
WGUS64 KOUN 010938
FFAOUN

FLOOD WATCH
NATIONAL WEATHER SERVICE NORMAN OK
438 AM CDT TUE MAY 1 2012

OKZ005>008-010>013-011045-
/O.CAN.KOUN.FF.A.0002.000000T0000Z-120501T1200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
WOODS-ALFALFA-GRANT-KAY-WOODWARD-MAJOR-GARFIELD-NOBLE-
INCLUDING THE CITIES OF...ALVA...CHEROKEE...MEDFORD...
PONCA CITY...WOODWARD...FAIRVIEW...ENID...PERRY
438 AM CDT TUE MAY 1 2012

...FLASH FLOOD WATCH IS CANCELLED...

THE FLASH FLOOD WATCH FOR PORTIONS OF NORTHERN OKLAHOMA AND
NORTHWEST OKLAHOMA HAS BEEN CANCELLED. PRECIPITATION HAS MOVED OUT
OF THE AREA AND SIGNIFICANT RAINFALL IS NO LONGER EXPECTED.

$$

What forecasters said that day

The local office's own words before this flash flood watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Norman, OK wrote its last area forecast discussion before this flash flood watch went out at Apr 30, 12:51 AM CDT, 3 hours 23 minutes earlier.

Area forecast discussion, Apr 30, 12:51 AM CDT, 3 hours 23 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORMAN OK
1251 AM CDT MON APR 30 2012

.DISCUSSION...
AVIATION DISCUSSION FOR THE 06Z TAFS IS BELOW.

&&

.AVIATION...
LINE OF STORMS WILL CONTINUE TO MOVE SOUTH AND SLOWLY WEAKEN
THROUGH 15Z. BRIEF GUSTY WINDS...HAIL...AND IFR/LIFR CONDITIONS
CAN BE EXPECTED WITH THE STORMS AS THEY MOVE SOUTH. THINK THESE
STORMS WILL IMPACT KOKC 08-11Z...KLAW 10-13Z...AND PERHAPS KSPS
12-15Z.

WIDESPREAD MVFR/IFR CONDITIONS WILL DEVELOP BY 11Z. LIFR
CONDITIONS ARE POSSIBLE ESPECIALLY OVER NORTH OKLAHOMA AS EARLY
AS 09Z. ALL LOCATIONS SHOULD BE MVFR OR BETTER BY 16Z. CONFIDENCE
IS MODERATE THAT VFR CONDITIONS WILL PREVAIL AT MOST SITES BY 20Z.

ADDITIONAL TS MAY DEVELOP AFTER 21Z ACROSS THE AREA...ESPECIALLY
ACROSS WESTERN OKLAHOMA.

MBS

&&

.PREV DISCUSSION... /ISSUED 858 PM CDT SUN APR 29 2012/

UPDATE...
SCATTERED THUNDERSTORMS WILL CONTINUE TO DEVELOP ACROSS NORTHERN
OK OVER THE NEXT FEW HOURS. AREA OF STORMS TO THE NW WILL ALSO
MOVE INTO AND ACROSS THE AREA OVERNIGHT. STORMS IN WEST TEXAS MAY
ALSO MOVE INTO SW SECTIONS OF FA TONIGHT. HAVE ADJUSTED HIGHER
POPS TO ONLY THE NORTHERN HALF OF THE FA AND LOWERED POPS IN
SOUTHEAST PORTIONS OF FA WHERE LESS LIKELY TO GET RAIN OVERNIGHT.
ENOUGH INSTABILITY AND WIND SHEAR EXISTS FOR SEVERE STORMS.. WHICH
WILL REMAIN POSSIBLE INTO EARLY MONDAY MORNING. HAVE ALSO TWEAKED
HOURLY GRIDS TO SHOW CURRENT TRENDS. WILL SEND UPDATES SHORTLY.

MAXWELL

PREV DISCUSSION... /ISSUED 232 PM CDT SUN APR 29 2012/

DISCUSSION...
RESIDUAL COLD POOL SFC BOUNDARY CONT TO WASH OUT THIS AFTN ACROSS
CENTRAL AND SOUTHWEST OKLAHOMA... BUT WHAT IS LEFT OF IT COULD ACT
AS FOCUS FOR A FEW STORMS LATER THIS AFTERNOON AND EVENING...
ALONG WITH OTHER DIFFERENTIAL HEATING BOUNDARIES. WITH MODELS
CONT TO BE FAIRLY AGGRESSIVE WITH PRECIP DEVELOPMENT ACROSS
NORTHERN HALF OF THE AREA TONIGHT WILL CONT WITH LIKELY POPS.
EXPECTED INSTABILITY AND WIND FIELDS WILL CONT TO SUPPORT A FEW
SEVERE STORMS. AIRMASS ALSO CONT TO BE SUPPORTIVE OF HEAVY
RAINFALL AS WELL.

WE CONT TO SEE MINOR RIPPLES IN MID LEVEL MAKE THEIR WAY OUT OF
THE CENTRAL AND SOUTHERN ROCKIES INTO THE PLAIN STATES ON MONDAY.
THIS WILL MAINTAIN AT LEAST A CHANCE TO SEE ADDITIONAL ACTIVITY
FOR ANOTHER DAY OR SO.

STILL APPEARS THAT RAIN CHANCES WILL DECREASE BY TUESDAY...
HOWEVER WILL HAVE DRYLINE SET UP NEAR WESTERN BORDER. SO ISOLATED
LATE AFTN EVENING STORMS NOT OUT OF THE QUESTION THROUGH THE
MIDDLE OF THE WEEK IF EXPECTED CAP CAN BE OVERCOME. FOR NOW
HOWEVER WILL LEAVE THEM OUT OF THE FORECAST AND MAINTAIN VERY
WARM/HOT AND MUGGY CONDITIONS THROUGH THE REMAINDER OF THE
FORECAST.

&&

.PRELIMINARY POINT TEMPS/POPS...
OKLAHOMA CITY OK  67  83  66  83 /  30  10  10  10
HOBART OK         64  85  64  87 /  30  10  10  10
WICHITA FALLS TX  67  86  66  89 /  20  10  10  10
GAGE OK           61  90  60  88 /  30  10  10  10
PONCA CITY OK     68  81  69  84 /  40  20  10  10
DURANT OK         66  82  67  83 /  20  10  10  10

&&

.OUN WATCHES/WARNINGS/ADVISORIES...
OK...NONE.
TX...NONE.
&&

25/17/17
Hazardous weather outlook, Apr 29, 8:33 PM CDT, 7 hours 41 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE NORMAN OK
833 PM CDT SUN APR 29 2012

OKZ004>048-050>052-TXZ083>090-301000-
HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD-NOBLE-
ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE-BECKHAM-
WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN-CLEVELAND-
POTTAWATOMIE-SEMINOLE-HUGHES-HARMON-GREER-KIOWA-JACKSON-TILLMAN-
COMANCHE-STEPHENS-GARVIN-MURRAY-PONTOTOC-COAL-COTTON-JEFFERSON-
CARTER-JOHNSTON-ATOKA-LOVE-MARSHALL-BRYAN-HARDEMAN-FOARD-WILBARGER-
WICHITA-KNOX-BAYLOR-ARCHER-CLAY-
833 PM CDT SUN APR 29 2012

THIS HAZARDOUS WEATHER OUTLOOK COVERS NORTHERN...WESTERN...
CENTRAL...AND SOUTHERN OKLAHOMA...AND WESTERN NORTH TEXAS.

.DAY ONE...REST OF TONIGHT...

THUNDERSTORM OUTLOOK...
THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS THROUGH TONIGHT
ACROSS PARTS OF OKLAHOMA AND WESTERN NORTH TEXAS.

LOCATION...
THE SLIGHT RISK AREA IS ALONG AND NORTHWEST OF A LINE FROM
SHAWNEE AND DUNCAN OKLAHOMA... TO WICHITA FALLS AND SEYMOUR
TEXAS.

TIMING...
SEVERE THUNDERSTORMS WILL BE POSSIBLE THROUGH EARLY MONDAY MORNING.

IMPACTS...
VERY LARGE HAIL UP TO THE SIZE OF TENNIS BALLS AND DAMAGING WINDS TO
65 MPH WILL BE THE MAIN HAZARDS.

HEAVY RAIN AND LOCALIZED FLOODING WILL ALSO BE A CONCERN...
ESPECIALLY OVER THE NORTHERN THIRD TO HALF OF OKLAHOMA.

RECOMMENDED ACTIONS...
STORM SPOTTER GROUPS AND EMERGENCY MANAGEMENT PERSONNEL ACROSS
THE RISK AREA SHOULD PLAN FOR SEVERE WEATHER OPERATIONS THROUGH
EARLY MONDAY MORNING ACROSS THE SLIGHT RISK AREA.

DISCUSSION...
SHOWERS AND THUNDERSTORMS WILL CONTINUE TO DEVELOP AND MOVE ACROSS
PARTS OF OKLAHOMA AND WESTERN NORTH TEXAS TONIGHT. INSTABILITY AND
WIND SHEAR REMAIN SUFFICIENT OVERNIGHT FOR SOME STORMS TO BECOME
SEVERE PRODUCING LARGE HAIL AND STRONG WIND GUSTS. THE MOST
LIKELY AREA FOR SEVERE STORMS TONIGHT WILL BE ACROSS
NORTHERN OKLAHOMA.

PROBABILITY TABLE...
VALID THROUGH 700 AM CDT MONDAY APR 30.
PROBABILITY OF THUNDERSTORMS OCCURRING IN THE
              NWS NORMAN COUNTY WARNING AREA...100 PERCENT.
PROBABILITY OF SEVERE STORMS IF STORMS OCCUR...100 PERCENT.

OTHER HAZARDOUS WEATHER...
HEAVY RAIN AND TRAINING OF STORMS MAY ALSO LEAD TO FLOODING IN
LOCALIZED AREAS... WITH THE BEST CHANCE ACROSS NORTHERN OKLAHOMA.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY...

THUNDERSTORM OUTLOOK...
THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS ON MONDAY...
MAINLY DURING THE AFTERNOON AND EVENING HOURS OVER MUCH
OF OKLAHOMA. LARGE HAIL AND DAMAGING WINDS WILL BE THE
MAIN HAZARDS.

OTHER HAZARDOUS WEATHER...
LOCALLY HEAVY RAINFALL MAY CAUSE FLOODING MONDAY AND MONDAY
NIGHT...PARTICULARLY OVER THE NORTHERN HALF OF OKLAHOMA.

THE NEXT SCHEDULED HAZARDOUS WEATHER OUTLOOK WILL BE ISSUED BY 5 AM
MONDAY.

AUSTIN/MAXWELL

In the hours before

Special weather statement, Apr 30, 12:42 AM CDT, 3 hours 32 minutes before
SPECIAL WEATHER STATEMENT...CORRECTED
NATIONAL WEATHER SERVICE NORMAN OK
1242 AM CDT MON APR 30 2012

OKZ007-008-300615-
GRANT OK-KAY OK-
1242 AM CDT MON APR 30 2012

...SPECIAL WEATHER STATEMENT...

AT 1233 AM CDT...STRONG THUNDERSTORMS WERE ALONG A LINE EXTENDING
FROM POND CREEK TO KAW CITY...MOVING NORTHEAST AT 20 MPH. THESE
THUNDERSTORMS WILL CONTINUE TO PRODUCE VERY HEAVY RAINFALL WITH
RAINFALL RATES OF AROUND ONE INCH PER HOUR. THIS ADDITIONAL HEAVY
RAINNFALL WILL ADD TO THE FLOODING THREAT.

LOCATIONS IMPACTED INCLUDE...PONCA
CITY...BLACKWELL...TONKAWA...NEWKIRK...MEDFORD...POND
CREEK...LAMONT...WAKITA...KAW CITY...BRAMAN...DEER
CREEK...KILDARE...NARDIN...JEFFERSON...RENFROW...HARDY...KAW LAKE
AND PECKHAM.

LAT...LON 3698 9674 3678 9675 3677 9681 3674 9683
      3675 9689 3668 9695 3670 9704 3666 9707
      3667 9802 3700 9802
TIME...MOT...LOC 0533Z 233DEG 18KT 3671 9786 3676 9686
Special weather statement, Apr 30, 1:01 AM CDT, 3 hours 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
101 AM CDT MON APR 30 2012

OKZ015>017-300630-
CUSTER OK-BLAINE OK-DEWEY OK-
101 AM CDT MON APR 30 2012

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN CUSTER...
NORTHWESTERN BLAINE AND DEWEY COUNTIES UNTIL 130 AM CDT...

AT 1258 AM CDT...STRONG THUNDERSTORMS WERE ALONG A LINE EXTENDING
FROM 6 MILES SOUTHEAST OF SEILING TO 8 MILES WEST OF OAKWOOD TO 6
MILES SOUTHWEST OF PUTNAM...MOVING EAST AT 35 MPH.

HAZARDS INCLUDE...
HAIL UP TO ONE-HALF INCH DIAMETER...
WIND GUSTS TO 50 MPH...
MINOR FLOODING IN AREAS OF POOR DRAINAGE...

LOCATIONS IMPACTED INCLUDE...
THOMAS...CANTON...LONGDALE...OAKWOOD...PUTNAM...FAY...CANTON LAKE...
EAGLE CITY...HUCMAC AND SOUTHARD.

LAT...LON 3574 9919 3591 9894 3616 9889 3615 9846
      3586 9849 3566 9875
TIME...MOT...LOC 0558Z 278DEG 33KT 3611 9882 3590 9886 3578 9904
Special weather statement, Apr 30, 1:11 AM CDT, 3 hours 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
111 AM CDT MON APR 30 2012

OKZ007-008-012-013-300645-
GRANT OK-GARFIELD OK-KAY OK-NOBLE OK-
111 AM CDT MON APR 30 2012

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN GRANT...EAST
CENTRAL GARFIELD...KAY AND NOBLE COUNTIES UNTIL 145 AM CDT...

AT 106 AM CDT...STRONG THUNDERSTORMS WERE ALONG A LINE EXTENDING
FROM NARDIN TO LUCIEN...MOVING EAST AT 30 MPH.

HAZARDS INCLUDE...
HAIL UP TO ONE-HALF INCH DIAMETER...
WIND GUSTS TO 40 MPH...
TORRENTIAL RAINFALL AND FLOODING...

LOCATIONS IMPACTED INCLUDE...
PONCA CITY...BLACKWELL...PERRY...TONKAWA...NEWKIRK...BILLINGS...
RED ROCK...MARLAND...KILDARE...NARDIN...LUCIEN...HAYWARD AND
CERES.

LAT...LON 3625 9712 3622 9757 3684 9746 3690 9702
TIME...MOT...LOC 0606Z 257DEG 27KT 3677 9742 3630 9751
Local storm report, Apr 30, 1:24 AM CDT, 2 hours 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
124 AM CDT MON APR 30 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0122 AM     FLASH FLOOD      1 W PONCA CITY          36.71N 97.10W
04/30/2012                   KAY                OK   PUBLIC

            WATER REPORTED TO BE NEARLY THREE FEET DEEP. WATER
            BEGINNING TO ENTER HOMES ON WEST SIDE OF PONCA CITY.

&&

SULLIVAN/FM
Local storm report, Apr 30, 1:42 AM CDT, 2 hours 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
142 AM CDT MON APR 30 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0142 AM     FLASH FLOOD      4 NNW TONKAWA           36.73N 97.34W
04/30/2012                   KAY                OK   LAW ENFORCEMENT

            6 TO 8 INCHES OF WATER COVERING INTERSTATE 35. REPORTED
            BY OHP

&&

SULLIVAN/FM
Special weather statement, Apr 30, 1:45 AM CDT, 2 hours 29 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
145 AM CDT MON APR 30 2012

OKZ011-017-018-024-300715-
BLAINE OK-KINGFISHER OK-MAJOR OK-CANADIAN OK-
145 AM CDT MON APR 30 2012

...SIGNIFICANT WEATHER ADVISORY FOR BLAINE...KINGFISHER...
SOUTHEASTERN MAJOR AND CANADIAN COUNTIES UNTIL 215 AM CDT...

AT 143 AM CDT...STRONG THUNDERSTORMS WERE ALONG A LINE EXTENDING
FROM OKEENE TO HITCHCOCK TO 6 MILES SOUTHWEST OF GREENFIELD...
MOVING EAST AT 45 MPH.

HAZARDS INCLUDE...
HAIL UP TO ONE-HALF INCH DIAMETER...
WIND GUSTS TO 40 MPH...
MINOR FLOODING IN AREAS OF POOR DRAINAGE...

LOCATIONS IMPACTED INCLUDE...
KINGFISHER...CONCHO...WATONGA...GEARY...OKEENE...OKARCHE...CALUMET...
DOVER...HITCHCOCK...GREENFIELD...LOYAL...HOMESTEAD...LACEY AND
OMEGA.

LAT...LON 3609 9786 3584 9788 3556 9800 3550 9800
      3545 9812 3551 9831 3555 9831 3555 9840
      3560 9856 3596 9836 3621 9843
TIME...MOT...LOC 0643Z 288DEG 37KT 3612 9833 3594 9828 3565 9844

The office that day

Everything else NWS Norman, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 29, 7:16 PM CDTSpecial Weather StatementOUNNoble29 min
Apr 29, 7:31 PM CDTSevere Thunderstorm WarningOUNKay, Noble44 min
Apr 29, 8:20 PM CDTSpecial Weather StatementOUNGarfield25 min
Apr 29, 8:29 PM CDTSevere Thunderstorm WarningOUNGarfield, Grant, Major61 min
Apr 29, 8:41 PM CDTSpecial Weather StatementOUNMajor34 min
Apr 29, 8:50 PM CDTSevere Thunderstorm WarningOUNAlfalfa, Garfield, Grant, Major40 min
Apr 29, 9:02 PM CDTSevere Thunderstorm WarningOUNGarfield, Grant43 min
Apr 29, 9:12 PM CDTSevere Thunderstorm WarningOUNAlfalfa, Woods48 min
Apr 29, 9:30 PM CDTSevere Thunderstorm WarningOUNWoods, Woodward24 min
Apr 29, 9:39 PM CDTSevere Thunderstorm WarningOUNDewey, Ellis, Major, Woodward45 min
Apr 29, 9:42 PM CDTSevere Thunderstorm WarningOUNGarfield, Grant, Kay, Noble48 min
Apr 29, 9:45 PM CDTSpecial Weather StatementOUNHarper30 min
Apr 29, 9:50 PM CDTSevere Thunderstorm WarningOUNEllis, Harper40 min
Apr 29, 9:59 PM CDTTornado WarningOUNKay31 min
Apr 29, 10:17 PM CDTSpecial Weather StatementOUNGrant28 min
Apr 29, 10:22 PM CDTSevere Thunderstorm WarningOUNGarfield, Grant, Kay38 min
Apr 29, 10:27 PM CDTSevere Thunderstorm WarningOUNEllis, Harper, Woods, Woodward48 min
Apr 29, 10:29 PM CDTSpecial Weather StatementOUNMajor31 min
Apr 29, 10:29 PM CDTTornado WarningOUNKay13 min
Apr 29, 10:37 PM CDTFlash Flood WarningOUNGarfield, Grant, Kay, Noble3 hr
Apr 29, 10:50 PM CDTSevere Thunderstorm WarningOUNKay, Noble40 min
Apr 29, 10:52 PM CDTSevere Thunderstorm WarningOUNAlfalfa, Major, Woods38 min
Apr 29, 11:30 PM CDTSpecial Weather StatementOUNEllis30 min
Apr 29, 11:32 PM CDTSpecial Weather StatementOUNMajor28 min
Apr 29, 11:38 PM CDTSpecial Weather StatementOUNRoger Mills37 min
Apr 29, 11:43 PM CDTAreal Flood AdvisoryOUNAlfalfa, Major, Woods3 hr
Apr 29, 11:45 PM CDTSevere Thunderstorm WarningOUNDewey, Major, Woodward45 min
Apr 29, 11:52 PM CDTSevere Thunderstorm WarningOUNAlfalfa, Garfield, Major38 min
Apr 29, 11:57 PM CDTSpecial Weather StatementOUNRoger Mills33 min
Apr 30, 12:34 AM CDTSpecial Weather StatementOUNGrant, Kay41 min
Apr 30, 12:42 AM CDTSpecial Weather StatementOUNGrant, Kay33 min
Apr 30, 12:54 AM CDTAreal Flood AdvisoryOUNGarfield3 hr
Apr 30, 1:01 AM CDTSpecial Weather StatementOUNDewey29 min
Apr 30, 1:11 AM CDTSpecial Weather StatementOUNKay, Noble34 min
Apr 30, 1:27 AM CDTFlash Flood WarningOUNGarfield, Grant, Kay, Noble6 hr
Apr 30, 1:45 AM CDTSpecial Weather StatementOUNKingfisher30 min
Apr 30, 2:27 AM CDTRiver Flood WarningOUNGrant, Kay, Noble4 days
Apr 30, 7:32 AM CDTAreal Flood WarningOUNGarfield, Grant, Kay, Noble3 hr
Apr 30, 4:31 PM CDTSpecial Weather StatementOUNAtoka29 min
Apr 30, 5:01 PM CDTSpecial Weather StatementOUNAtoka29 min
Apr 30, 5:27 PM CDTSpecial Weather StatementOUNHarper33 min
Apr 30, 6:08 PM CDTSpecial Weather StatementOUNWoods37 min
Apr 30, 6:40 PM CDTSevere Thunderstorm WarningOUNHarper, Woods, Woodward50 min
Apr 30, 6:58 PM CDTSpecial Weather StatementOUNAlfalfa32 min

Nearby

Flash Flood Watches in Oklahoma, 2012Every flash flood watch in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.